# SDR CALA2021122902480

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: ADD71701001
- Part serial: 185720
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH & RH FWD OVWG EXTERNAL EMERGENCY LIGHTS ECTINGUISH PRIOR TO 1 5 MINUTE MINIMUM REQUIRED FOR CAPACITY CHECK (REF AAR NR 9991667 5). REMOVED AND REPLACED BATTERY PACK POSM1671 IAW B737 AMM 35-51-00 -960-805. TEST OF BATTERY PACK GOOD IAW AMM 35-51-06-960-805. (A CCOMPLISHED BY V931618 AND V935579).
